# SDR 29GA95757080112

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 30,941 hours, 36,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPROT:  DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RIGHT WING TRAILING EDGE SKIN HAD CORROSION AT WS 159.51.  REMOVED CORROSION DAMAGE AND INSTALLED FILLER AND EXTERNAL DOUBLER REPAIR.
